Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2019, Article ID 3238462, 16 pages
https://doi.org/10.1155/2019/3238462
Research Article

Fréchet Differentiability for a Damped Kirchhoff-Type Equation and Its Application to Bilinear Minimax Optimal Control Problems

Department of Mathematics Education, College of Education, Daegu University, Jillyang, Gyeongsan, Gyeongbuk, Republic of Korea

Correspondence should be addressed to Jin-soo Hwang; rk.ca.ugead@gnawhsj

Received 22 October 2018; Accepted 29 November 2018; Published 3 February 2019

Academic Editor: Salim Messaoudi

Copyright © 2019 Jin-soo Hwang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.